# SDR SWAA2021062906318

- Difficulty date: July 23, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 47,810 hours, 28,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH TRANSITION ANGLE HAS CORROSION ON AROUND NUT PLATE HOLES FROM STA 727 TO STA 847. / REMOVED AND REPLACE TRANSITION ANGLE PER SRM 51-40-02.
